Volume 7 Number 2
May 2010
Article Contents
Xian-Ming Tang and Jin-Shou Yu. Stability Analysis of Discrete-time Systems with Additive Time-varying Delays. International Journal of Automation and Computing, vol. 7, no. 2, pp. 219-223, 2010. doi: 10.1007/s11633-010-0219-z
Cite as: Xian-Ming Tang and Jin-Shou Yu. Stability Analysis of Discrete-time Systems with Additive Time-varying Delays. International Journal of Automation and Computing, vol. 7, no. 2, pp. 219-223, 2010. doi: 10.1007/s11633-010-0219-z

Stability Analysis of Discrete-time Systems with Additive Time-varying Delays

Author Biography:
  • Corresponding author: Xian-Ming Tang graduated from East China University of Science and Technology (ECUST),PRC in 2005.
  • Received: 2008-11-27
Fund Project:

supported by Shanghai Leading Academic Discipline Project (No.B540)

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (4334) PDF downloads (3867) Citations (0)

Stability Analysis of Discrete-time Systems with Additive Time-varying Delays

    Corresponding author: Xian-Ming Tang graduated from East China University of Science and Technology (ECUST),PRC in 2005.
Fund Project:

supported by Shanghai Leading Academic Discipline Project (No.B540)

Abstract: In this paper, the problem of stability analysis of discrete-time delay systems with two additive time-varying delays is considered. A new stability result is derived for a general class of delay systems which has practical application background in networked control systems . The stability criterion is expressed in the form of linear matrix inequalities (LMIs), which can be readily solved by using standard numerical software. An illustrative example is provided to show the advantage of the proposed stability condition.

Xian-Ming Tang and Jin-Shou Yu. Stability Analysis of Discrete-time Systems with Additive Time-varying Delays. International Journal of Automation and Computing, vol. 7, no. 2, pp. 219-223, 2010. doi: 10.1007/s11633-010-0219-z
Citation: Xian-Ming Tang and Jin-Shou Yu. Stability Analysis of Discrete-time Systems with Additive Time-varying Delays. International Journal of Automation and Computing, vol. 7, no. 2, pp. 219-223, 2010. doi: 10.1007/s11633-010-0219-z
Reference (14)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return